# SDR AALA971515

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 30 CORRODED NEXT TO DRAIN MAST ATTACHMENT STATION 1155.  REPAIRED STRINGER 30 WITH SPLICE REPAIR, SRM 53-10-3 FIG 1, PAGE 1-11.  (M)
